# SDR SWIA2020072151354

- Difficulty date: June 16, 2020
- Submitted: July 21, 2020
- Operation: Air carrier
- Aircraft: N869AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7479
- Aircraft time: 44,744 hours, 39,249 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Strap
- Condition: Corroded
- Location: Bs 559 Floorbeam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 559, RBL 27 - RBL 40 STRAP WAS CORRODED.    REMOVED AND INSTALLED NEW STRAP IAW SRM AND DWG.
